MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1288HD CAMERA CONTROL UNIT WITH FIBER OUTPUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1288HD CAMERA CONTROL UNIT WITH FIBER OUTPUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1288010001
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was rescheduled.Please note, no incisions were made at the time of rescheduling.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: no video output.Probable root cause: cables, connectors, digital board, power supply, filter / fuse, ac inlet board, main board, transition board, fiber board, intermittence between transition board and ch connector, fan / insufficient cooling, software, camera head, coupler , extension cable, intermittence while using rf devices, problem toggling light source from camera head, connected monitors, leaking, manufacturing/ service nonconformity, use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description

Brand Name
PKG 1288HD CAMERA CONTROL UNIT WITH FIBER OUTPUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13054572
Report Number0002936485-2021-00722
Device Sequence Number12011641
Product Code GCJ
UDI-Device Identifier07613327063400
UDI-Public07613327063400
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1288010001
Device Catalogue Number1288010001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown